I Am 18 Years Old?

Doctor, I want to ask. 2 weeks ago I was positive for typhus. After that 1 week after that I appeared many red spots on my feet. Finally I checked the lab again and the results were normal platelets. It’s just that platelets decreased from the results of the initial lab check, but it’s still normal. I am also worried because the rash when rubbed and pressed does not disappear. I still often have fever, aches, nausea, dizziness, and cold sweat. Can platelets go back down? And what should I do? Thank you.

1 Answer:

Hello Agfa, thank you for asking at HealthReplies.com

in general, typhoid disease rarely causes symptoms such as rashes or reddish spots on the skin. because typhus is an infection of Salmonella typhi due to consuming contaminated food. but does not rule out other infections that occur together or after the typhus infection. Seeing the presence of comorbid complaints such as fever, pain, nausea, dizziness, and cold sweat. The red rash that appears on the feet can be caused by several possibilities. to find out you need to know the cause of the rash. Some possibilities include:

Dengue fever or dengue hemorrhagic fever, transmitted through mosquito bites Lack of vitamin K which can cause bleeding spots under the skin Vasculitis, or inflammation of local blood vessels Blood clotting disorders Immune system disorders, which invade healthy body cells temporarily that you can do include:

Get enough sleep and rest Consume lots of water, to keep your body hydrated If there is a fever, compress with warm water on your forehead You can also take over-the-counter medications and pain relievers like Paracetamol, if necessary If complaints don't improve or even get more it is better for you to check yourself with the Internal Medicine Doctor for further examination and treatment.

So much information from me, hopefully can help.

: by

Related Question

It Is Safe To Take Supplements For Weight Gain?

It Is Safe To Take Supplements For Weight Gain?

(10 months ago)

Good afternoon. I am 23 yrs old. 154 cm TB and 38 kg body weight. I want to increase my weight by taking Fundamine E pills, but I’m not married yet. R n Thank you....

Causes Of Festering Wounds On A Child’s Feet?

Causes Of Festering Wounds On A Child’s Feet?

(1 year ago)

I want to ask, my child has many ulcers at his feet and there is festering, why is that dangerous?...

(11 months ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *